Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recent Mathematical Tables
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 2 (1946), 68-85 Request permission

Corrigendum: Math. Comp. 2 (1947), 375.
Corrigendum: Math. Comp. 2 (1947), 288.
References
    L. Euler, Introductio in Analysin Infinitorum, v. 1, Lausanne, 1748, p. 319; Opera Omnia, s. 1, v. 8, Leipzig and Berlin, 1922, p. 388. J. W. L. Glaisher, B.A.A.S., Report, 1871, p. 16-18 (Sect. trans.), also Report, 1873, p. 128, 1. 12. W. Shanks, Royal So. London, Proc., v. 6, 1854, p. 397. J. M. Boorman, Math. Mag., v. 1, 1884, p. 204. Another calculation was made by Fr. Ticháneck in 1893 to 225D (correct to within a unit in the last place), Jahrbuch ü. d. Fortschritte d. Mathem., v. 25, p. 736; there is here a misprint in the 43rd decimal place, for 6 read 0.
  • Derrick Henry Lehmer, On the Value of the Napierian Base, Amer. J. Math. 48 (1926), no. 2, 139–143. MR 1506580, DOI 10.2307/2370743
  • D. N. Lehmer, Arithmetical Theory of Certain Hurwitzian Continued Fractions, Amer. J. Math. 40 (1918), no. 4, 375–390. MR 1506366, DOI 10.2307/2370436
  • D. H. Lehmer, Annals Math., v. 23, 1932, p. 143-150. W. S. Gossett (Student), (a) “The probable error of a mean,” Biometrika, v. 6, 1908, p. 1-25; (b) Collected Papers, Cambridge, 1942, p. 11-34. R. A. Fisher, “Applications of ’Student’s’ distribution,” Metron, v. 5, no. 3, 1925, p. 90-104. R. A. Fisher, ibid.; the table has also been published in Fisher’s Statistical Methods for Research Workers, eighth ed., Edinburgh, Oliver & Boyd, 1941, p. 167. Theodore Theodorsen, “General theory of aerodynamic instability and the mechanism of flutter,” NACA, Techn. Reports, no. 496, 1934, p. 418, 426; see MTAC, v. 1, p. 404. E. L. Ince, “Researches into the characteristic numbers of the Mathieu equation,” R. So. Edinburgh, Proc., v. 46, 1925, p. 28. M. J. O. Strutt, Lamésche, Mathieusche, und verwandte Funktionen in Physik und Technik, Berlin, Springer, 1932, p. 24.
  • S. Lubkin and J. J. Stoker, Stability of columns and strings under periodically varying forces, Quart. Appl. Math. 1 (1943), 215–236. MR 8982, DOI 10.1090/S0033-569X-1943-08982-X
  • N. W. McLachlan, Computation of the solution of Mathieu’s equation, Philos. Mag. (7) 36 (1945), 403–414. MR 15910, DOI 10.1080/14786444508520922
  • Stratton, Morse, Chu & Hutner, Elliptic Cylinder and Spheroidal Wave Functions, New York, Wiley, 1941; compare MTAC, v. 1, p. 157f, 414.
Additional Information
  • © Copyright 1946 American Mathematical Society
  • Journal: Math. Comp. 2 (1946), 68-85
  • DOI: https://doi.org/10.1090/S0025-5718-46-99625-1